Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Melbourne, FL

March 9, 2011

NWS Melbourne, FL issued this small craft advisory at Mar 9, 2011, 3:55 AM EST. It took effect at Mar 9, 2011, 4:00 AM EST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 3:55 AM EST (08:55 UTC)
In effect from
Mar 9, 2011, 4:00 AM EST
Expired
Mar 11, 2011, 10:00 PM EST
In force
66 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WHUS72 KMLB 090855
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST WED MAR 9 2011

AMZ570-572-092100-
/O.NEW.KMLB.SC.Y.0011.110309T0900Z-110311T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
355 AM EST WED MAR 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THURSDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS AROUND 15 TO 20 KNOTS WILL VEER
  TO THE SOUTH TONIGHT AND SOUTHWEST ON THURSDAY. SEAS WILL
  REMAIN ELEVATED UP TO 6 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WEITLICH
4 follow-up statements
412 
WHUS72 KMLB 092037
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EST WED MAR 9 2011

AMZ550-552-555-575-102100-
/O.EXB.KMLB.SC.Y.0011.110311T0000Z-110311T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
337 PM EST WED MAR 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM
EST FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS
  THURSDAY NIGHT AND REMAIN GUSTY FROM THE NORTHWEST INTO FRIDAY.
  THIS WILL ALLOW SEAS TO BUILD TO 5 TO 7 FEET NEAR SHORE AND 7 TO
  9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-102100-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-110311T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
337 PM EST WED MAR 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND SEAS: SOUTH TO SOUTHWEST WINDS TO AROUND 20 NKOTS ARE
  EXPECTED INTO EARLY THURSDAY AFTERNOON. NORTHWEST WINDS WILL
  INCREASE TO AROUND 20 KNOTS THURSDAY NIGHT AND REMAIN GUSTY
  FROM THE NORTHWEST INTO FRIDAY. THIS WILL ALLOW SEAS TO BUILD TO
  5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRV
264 
WHUS72 KMLB 101919
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
219 PM EST THU MAR 10 2011

AMZ570-572-112100-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-110311T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
219 PM EST THU MAR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND SEAS: SOUTHWEST WINDS THIS AFTERNOON WILL VEER TO THE
  NORTHWEST BEHIND A COLD FRONT AND INCREASE TO 20 TO 25 KNOTS
  THIS EVENING. WINDS WILL REMAIN GUSTY FROM THE NORTHWEST INTO
  FRIDAY AFTERNOON. THIS WILL ALLOW SEAS TO BUILD TO 7 TO 8 FEET
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-112100-
/O.CON.KMLB.SC.Y.0011.110311T0000Z-110311T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
219 PM EST THU MAR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST FRIDAY. 

* WINDS AND SEAS:SOUTHWEST WINDS THIS AFTERNOON WILL VEER TO THE
  NORTHWEST BEHIND A COLD FRONT AND INCREASE TO AROUND 20 KNOTS
  THIS EVENING. WINDS WILL REMAIN GUSTY FROM THE NORTHWEST INTO
  FRIDAY AFTERNOON. THIS WILL ALLOW SEAS TO BUILD TO 5 TO 7 FEET
  NEARSHORE AND 7 TO 8 FEET OFFSHORE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
455 
WHUS72 KMLB 112056
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EST FRI MAR 11 2011

AMZ550-552-555-570-112200-
/O.EXP.KMLB.SC.Y.0011.000000T0000Z-110311T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
356 PM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. 

$$

AMZ572-575-120300-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-110312T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
356 PM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND SEAS:SOUTHWEST WINDS THIS AFTERNOON WILL VEER TO THE 
  NORTHWEST BEHIND A COLD FRONT AND INCREASE TO AROUND 20 KNOTS 
  THIS EVENING. WINDS WILL REMAIN GUSTY FROM THE NORTHWEST INTO 
  FRIDAY AFTERNOON. THIS WILL ALLOW SEAS TO BUILD TO 5 TO 7 FEET 
  NEARSHORE AND 7 TO 8 FEET OFFSHORE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
859 
WHUS72 KMLB 120300
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 PM EST FRI MAR 11 2011

AMZ572-575-120400-
/O.EXP.KMLB.SC.Y.0011.000000T0000Z-110312T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1000 PM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 3:28 AM EST, 27 minutes earlier.

Area forecast discussion, Mar 9, 3:28 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
328 AM EST WED MAR 9 2011

.DISCUSSION...
...RAIN CHANCES INCREASING LATE TONIGHT INTO THURSDAY WITH NEXT COLD
FRONT TO CROSS FLORIDA THURSDAY...

TODAY...HIGH PRESSURE RIDGE EXTENDING ALONG THE EASTERN SEABOARD
WILL SHIFT EASTWARD TODAY AS A COLD FRONT PUSHES INTO THE
SOUTHEASTERN UNITED STATES. THIS WILL VEER WINDS TOWARD THE
SOUTHEAST...INCREASING UP TO AROUND 15 MPH THIS AFTERNOON WITH MORE
BREEZY CONDITIONS ALONG THE COAST. WARMER AIR WILL OVERSPREAD THE
AREA UNDER THIS MORE SOUTHERLY FLOW WITH MAX TEMPS REACHING THE LOW
80S OVER THE INTERIOR. ALONG THE COAST A SEA BREEZE WILL DEVELOP
DURING THE AFTERNOON CAPPING HIGHS IN THE UPPER 70S.

THIS SEA BREEZE WILL PUSH INLAND THROUGH THE AFTERNOON AND MODELS
CONTINUE TO SHOW AN EAST/WEST COAST SEA BREEZE INTERACTION OCCURRING
ALONG THE WEST COAST OF FLORIDA LATE IN THE DAY. ISO TO SCT SHOWERS
WILL BE POSSIBLE WITH THIS COLLISION AND WITH AN ELEVATED SOUTHWEST
STEERING FLOW...COULD SEE A FEW OF THESE SHOWERS REACH LAKE COUNTY
TOWARD SUNSET. HAVE THEREFORE ADDED A SLIGHT CHANCE OF SHOWERS FOR
LAKE COUNTY LATE IN THE DAY.

TONIGHT...IF SHOWERS ASSOCIATED WITH THE SEA BREEZE COLLISION HOLD
TOGETHER AS THEY PUSH NORTHEAST AWAY FROM THE WEST FLORIDA
COAST...THERE WILL BE A SLIGHT CHANCE FOR SHOWERS INTO THIS EVENING
ACROSS MUCH OF THE AREA. HOWEVER THIS ACTIVITY LOOKS TO BE ISOLATED
AT BEST. THE GREATEST RAIN CHANCES WILL BE ASSOCIATED WITH A BAND OF
SHOWERS AND ISOLATED THUNDERSTORMS AHEAD OF THE COLD FRONT THAT WILL
APPROACH NORTH CENTRAL FLORIDA LATE TONIGHT. HAVE KEPT 30-40% CHANCE
OF PRECIPITATION MENTIONED MAINLY FOR THE ORLANDO AREA NORTHWARD.
MARGINAL INSTABILITY AND SHEAR WILL BE PRESENT WITH THIS LINE SO IF
ANY STORMS DO REACH AREAS NORTHWEST OF THE I-4 CORRIDOR BEFORE
SUNRISE...MAIN THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
ISOLATED STRONG WIND GUSTS.

WITH CLOUD COVER INCREASING OVER CENTRAL FLORIDA AHEAD OF THE FRONT
AND SOUTHERLY FLOW PERSISTING...TEMPS WILL REMAIN MILD OVERNIGHT
WILL LOWS IN THE LOW/MID 60S.

THU-FRI...A DEEP PROGRESSIVE SHORTWAVE MOVING ACROSS THE SE STATES
WILL DRIVE A STRONG COLD FRONT ACROSS FL THURSDAY. AFTERNOON PSG
OF THE FRONT WILL BE PRECEDED BY A LINE OF SHOWERS WITH EMBEDDED
STORMS INITIALLY IMPACTING NORTH CENTRAL FLORIDA EARLY THURSDAY
AND QUICKLY SWEEPING ACROSS THE SPACE AND TREASURE COASTS/LAKE
OKEECHOBEE BY MID AFTERNOON. EARLY TIMING OF SYSTEM WL LIKELY LEAD
TO REDUCED INSTABILITY...HOWEVER FORCED CONVECTION ASCD WITH
DEPARTING UPR WIND MAXIMA SHOULD BE SUFFICIENT TO PRODUCE SOME
STORMS. MAIN HAZARD WILL BE STRONG THUNDERSTORMS WIND GUSTS ALONG
WITH LIGHTNING AND HEAVY RAIN. FRONT WL BE CLEAR OF THE AREA BY
LATE AFTERNOON WITH GRADUALLY CLEARING SKIES AND COLD ADVECTION
INTO EARLY FRI. LARGE HIGH PRESSURE OVER THE GULF WILL BUILD EAST
ACROSS THE STATE WITH A COOL/DRY AND SUNNY AFTERNOON FRIDAY.

WEEKEND...COOL AND DRY PERIOD WITH MOSTLY CLEAR SKIES UNDER
INFLUENCE OF HIGH PRESSURE MIGRATING OVERHEAD. OVERNIGHT LOWS
BOTH SAT AND SUN MORNING IN THE 40S MOST SPOTS WITH A FEW UPR 30S
SAT MORNING WEST OF INTERSTATE FOUR. HIGHS IN THE PLEASANT MID TO
UPPER 70S.

EXTENDED...WEAK HIGH PRESSURE ACROSS THE SOUTHEAST WITH LIGHT
ONSHORE FLOW. NO SIGNIFICANT WEATHER ASIDE FROM SOME NIGHT TIME
FOG. TEMPERATURES NEAR NORMAL EXPECTED WITH NO PROSPECTS FOR
PRECIP THROUGH AT LEAST WED. NEXT FRONT ADVERTISED TO APPROACH
AROUND NEXT THU.

&&

.AVIATION...
MAY SEE SOME AREAS OF STRATUS DEVELOP OVER THE AREA TOWARDS
SUNRISE CREATING TEMPO MVFR CIGS. OTHERWISE VFR CONDS GENERALLY
EXPECTED THROUGH THE DAY INTO THE EVENING. GREATEST RAIN CHANCES
WILL EXIST OVER NRN TERMINALS LATE TONIGHT AS A BAND OF SHOWERS
AND ISO TSRA ARE EXPECTED TO NEAR NORTH CENTRAL FLORIDA AHEAD OF A
COLD FRONT. MVFR/IFR CONDS WILL BE POSSIBLE WITH ANY OF THIS
ACTIVITY.

&&

.MARINE...
BUOY 41010/41009 CURRENTLY REPORTING SEAS NEAR 7 FT AND
WITH ELEVATED E/SE WINDS AROUND 15-20 KTS...WILL GO AHEAD AND ISSUE
A SMALL CRAFT ADVISORY WITH THIS PACKAGE FOR THE OFFSHORE WATERS OF
VOLUSIA AND BREVARD COUNTIES. AS WINDS BECOME MORE S/SE LATER TODAY
INTO THIS EVENING MAY SEE SEAS DROP BELOW 7 FT BRIEFLY. HOWEVER AS
COLD FRONT AND BAND OF SHOWERS/STORMS NEARS NORTH CENTRAL LATE
TONIGHT WILL SEE WINDS/SEAS BEGIN TO INCREASE ONCE AGAIN.

ELSEWHERE ACROSS THE WATERS TODAY INTO TONIGHT WILL KEEP SMALL CRAFT
EXERCISE CAUTION HEADLINES WITH SOUTHEAST WINDS UP TO 15-20 KTS AND
SEAS 4-6 FT. HEADLINES WILL LIKELY REQUIRE EXPANDING ACROSS MOST OF THE
MARINE AREA LATE THURSDAY AND INTO FRIDAY DUE TO INCREASED WINDS
BEHIND THE FRONTAL PSG.

&&

.FIRE WEATHER...
SOUTHEASTERLY FLOW WILL CONTINUE TO INCREASE LOW LEVEL MOISTURE
OVER THE AREA TODAY WITH NO LOW RH CONCERNS EXPECTED. SOUTHEAST
WINDS WILL INCREASE INTO THIS AFTERNOON...BECOMING AROUND 15 MPH
ACROSS MUCH OF THE INTERIOR WITH BREEZY CONDS EXPECTED ALONG THE
COAST. VERY LOW RH OVER THE INTERIOR AND PORTION OF THE COAST
FRIDAY MAY REQUIRE STATEMENT OR POSSIBLE WARNING DEPENDING ON
DURATION AND FUEL CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  77  64  75  44 /  10  30  60   0
MCO  84  64  75  46 /  10  30  60   0
MLB  78  64  79  46 /  10  20  60  10
VRB  78  64  80  47 /  10  20  50  10
LEE  81  65  72  44 /  20  40  60   0
SFB  81  64  74  46 /  10  30  60   0
ORL  82  64  74  47 /  10  30  60   0
FPR  78  65  81  48 /  10  10  50  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WEITLICH
LONG TERM....PENDERGRAST
Hazardous weather outlook, Mar 8, 4:15 PM EST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EST TUE MAR 8 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-091100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
415 PM EST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...WIND AND SEA IMPACT...
EAST WINDS OF AROUND 15 KNOTS WILL KEEP SEAS UP TO 6 FEET OVER THE
ATLANTIC WATERS TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A COLD FRONT IS FORECAST TO MOVE THROUGH EAST CENTRAL FLORIDA ON
THURSDAY...AND BRING A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF
LIGHTNING STORMS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CRISTALDI

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.